# SDR USAA2012110900004

- Difficulty date: October 24, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 33,043 hours, 21,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK.  SEAT TRACK CORRODED BETWEEN FR 41 & FR 47/51 AT Y 1292.  REMOVED AND REPLACED SEAT TRACK IAW A319 SRM 51-72-11 AND AIRBUS DRAWING D53370500.
